# SDR SIMA20140816001

- Difficulty date: August 16, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 36,754 hours, 33,280 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS DISPLAYED E1 HYD PUMP FAIL AS WELL AS HYD SYS 1 FAIL.  HYD FLUID QTY SHOWED IN AMBER RANGE.  AOM PROCEDURES COMPLIED WITH.  PRESS FLUCTUATIONS WERE OBSERVED BETWEEN 2300 - 300 PSI.  R & R NR 1 ENG EDP HYD OPERATIONAL & LEAK CHECKED OK IAW AMM 29-10-03.
